# SDR DALA2017010500127

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 59,404 hours, 46,417 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Sheared
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AT LT UPPER LATCH RECEPTACLE HAS SHEARED FASTENERS AT SUPPRT BRACKETS. REPLACED SHEAR FASTENERS PER SRM 51-30, OK FOR SERVICE.
